I have used propecia for over a year with good results but then I bought a hairmax laser comb. Now I using both the comb and propecia for hair loss. However since I started with the Hairmax laser comb, I am experiencing more hair loss and that is now for a year.
Have you ever heard of anyone having side effects for the Hairmax laser comb? Is it possible for the laser comb to cause increased hair loss? I know this is not normal shedding because it cannot last for a year.
I personally do not think any laser works for treating hair loss, and I think what you are seeing could be a coincidence. I have not heard of increased hair loss from a using a LaserComb.
Propecia is a great medication, but you will still lose some hair as you use it. The point is that you are losing less hair than if you are not taking Propecia at all. For some people it works just beautifully, others will have mixed results. As I’ve said many times, no medication will work exactly the same for everyone.